Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Health and Treatment Issues >> Treatment & Side Effects

lilfshrmn
Member

Reged: 03/07/13
Posts: 46
Loc: SE US
Re: Question about Atripla side effects.
      07/11/13 05:13 PM

Been on it for six months. First tremendous improvement. Then gradually stronger and stronger effects similar to those described in your post Consistent sleep disturbances and vivid dreams, rushing feelings, vertigo, and fatigue. Rest, diet, sleep have little effect. Figured the bad effects are worth the improvement evident in by labs. For me taking the pill is better than the alternative.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Question about Atripla side effects. Rochambeau 07/10/13 12:07 PM
. * Re: Question about Atripla side effects. riverprincessModerator   07/19/13 09:40 PM
. * Re: Question about Atripla side effects. anotherday   07/18/13 10:56 AM
. * Re: Question about Atripla side effects. lilfshrmn   07/11/13 05:13 PM
. * Re: Question about Atripla side effects. riverprincessModerator   07/12/13 08:32 AM
. * Re: Question about Atripla side effects. kicker   07/10/13 03:42 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2215

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3